# SDR DALA2021052602903

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 60,160 hours, 7,832 cycles
- System (JASC): 5200 · Doors
- Part: Power Supply
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 INOP ASPSU IN FWD AVIONIC COMPARTMENT. CORRECTIVE ACTION:R EPLACED ASPSU AS PER A330 AMM 52-71 AND PERFORMED BITE TEST OF THE ASPSU FROM BUILT-IN TEST PANEL. AND FROM MCDU. TESTS ARE OK. (1820219)
